# SDR 07FDEA02572

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 3L FR15 HAS 1 SQ IN AREA OF CORROSION EXTENDING ON AND UNDER SCALLOPS ZONE 220 REF A300-600 AMM 53-10-16.  REMOVED CORROSION AT 3L FR15 SEAT TRACK.  FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16.  REMOVED AND REPLACED SEAT TRACK IAW A300-600 SRM 51-40-21.  REPROTECED SEAT TRACK IAW A300-600 SRM 51-23-10.
